MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE 6.5IN BNS; E-Z CLEAN BLADE 6.5 INCH BNS

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE 6.5IN BNS; E-Z CLEAN BLADE 6.5 INCH BNS
Catalog Number 0014BN
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a bilateral mastectomy, the tip of the cautery device sparked a flame that was about two inches high.Per the customer, the flame occurred after first use of the cautery device and then the tip was subsequently changed; after the tip was changed, no further incident was observed during the rest of the procedure.The customer indicated that there was no impact or adverse effect to the patient.No impact to the procedure was reported.No serious injury, medical intervention, or follow-up care was reported.

Brand Name
E-Z CLEAN BLADE 6.5IN BNS
Common Device Name
E-Z CLEAN BLADE 6.5 INCH BNS
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8229145
Report Number1721194-2019-00070
Device Sequence Number19310273
Product Code GEI
UDI-Device Identifier10614559101308
UDI-Public10614559101308
Combination Product (Y/N)N
PMA/510(K) Number
K862221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0014BN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1